I Am 80 Years Lf Male, Had Cyst Removed From Neck And Was Given Percocet (Generic) After Taking A

Question

Asked by itching

I Am 80 Years Lf Male, Had Cyst Removed From Neck And Was Given Percocet (Generic) After Taking A

I'm an 80-year-old male who recently had a cyst removed. I was given Percocet, but after 3 days I broke out into a rash. After three weeks my whole body broke out, starting on my stomach and going down my legs and over my back and shoulders. I've been taking Benadryl and it helps a bit, but the itching is still bad. Is there anything else I can do? This is miserable!

Answer

Sorry to hear you've had such a rough time of it. But you really need to consult with your doctor on this. We can't give medical advice over the Internet. There are other medicines besides Benadryl that help with itching, but whether any of these would be right for you is a question only your doctor who knows you and examines you can answer.

Good luck,

Kathi

What is causing my itch?

Answered by Kathi MacNaughton